# SDR 95ZZZX1173

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171GA
- Make and model: Hamflu HFB320
- Aircraft serial: 1039
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Miswired
- Location: Dc System
- Stage of operation: IN
- Nature of condition: B, H, W
- Precautionary procedure: K

## Discrepancy

OPERATOR CONTROL NR GXPA543E.  WHEN TURNING ON EITHER AIRFRAME ANTI-ICE OR DE-ICE, BOTH ALTERNATORS FELL OFF-LINE.  INTERIOR OF ACFT FILLED WITH SMOKE.  ALTERNATOR WAS WIRED INCORRECTLY TO THE AIRCRAFT.  SMOKE WAS CAUSED BY ALTERNATOR PHASES BEING OUT OF SYNC.  SUBMITTER RECOMMENDS PROPER TRAINING OR REMOVAL/INSTALLATION PROCEDURES.
